# SDR CALA2024012900244

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 76,120 hours, 32,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397484800000
- Condition: Cracked
- Location: Frm 58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LT SIDE FR58 LOWER PROFILE CRACKED.   REMOVED AND REPLACED PROFILE PANEL PLATE AT AFT PIT FR58 LOWER I AW A319 SEM 51-72-11-911-001 AND 51-42-11-001.
